# SDR CALA0600383

- Difficulty date: October 10, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N14667
- Make and model: Boeing 737524
- Aircraft serial: 28927
- Aircraft time: 21,250 hours, 11,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS CAME ON IN FLIGHT.  REPLACED BATTERY PACK IN FWD GALLEY CEILING.
